Integrodifferential Inequalities Arising in the Theory of Differential Equations
Zareen A. Khan
Abstract and Applied Analysis, 2016, vol. 2016, 1-6
Abstract:
The goal of this paper is to achieve some new results related to integrodifferential inequalities of one independent variable which can be applied as a study of qualitative and quantitative properties of solutions of some nonlinear integral equations.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/3520236.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/3520236.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:3520236
DOI: 10.1155/2016/3520236
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().